# SDR C77A20130531003

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 15,569 hours, 8,935 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Migrated
- Location: Nlg
- Part time: 15,569 hours, 8,935 cycles
- Component: Nlg
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG HAS TWO MIGRATED BUSHINGS, AT ACTUATOR ATTACH POINT.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS.
